# SDR SWIA2018101145133

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,980 hours, 27,896 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE, NOSEGEAR DID NOT RETRACT, WOW CAUTION, WOW INPUT STATUS, NOSEWHEEL STEERING INOP CAUTION MESSAGE. (FLT 4291) CLOSED SERVICED NLG SHOCK STRUT IAW TASK CARD. PERFORMED NLG SWING IAW AMM. ALL OPS CHECKS GOOD.
